Dirichlet forms and symmetric Markovian semigroups on CCR algebras with respect to quasi-free states

Changsoo Bahn, Chul Ki Ko, Yong Moon Park

Research output: Contribution to journalArticle

9 Citations (Scopus)


Employing the construction method of Dirichlet forms on standard forms of von Neumann algebras developed in Infinite Dimensional Analysis, Quantum Probability and Related Topics, 2000, Vol. 3, No. 1, pp. 1-14 (Ref. 1), we construct Dirichlet forms and associated symmetric Markovian semigroups on CCR algebras with respect to quasi-free states. More precisely, let A(Heng hooktop sign0) be the CCR algebra over a complex separable pre-Hilbert space Heng hooktop sign0 and let ω be a quasi-free state on A(Heng hooktop sign0). For any normalized admissible function f and complete orthonormal system (CONS) {gn}Heng hooktop sign0, we construct a Dirichlet form and corresponding symmetric Markovian semigroup on the natural standard form associated to the GNS representation of (A(Heng hooktop sign0), ω). It turns out that the form is independent of admissible function f and CONS {gn} chosen. By analyzing the spectrum of the generator (Dirichlet operator) of the semigroup, we show that the semigroup is ergodic and tends to the equilibrium exponentially fast.

Original languageEnglish
Pages (from-to)723-753
Number of pages31
JournalJournal of Mathematical Physics
Issue number2
Publication statusPublished - 2003 Feb 1


All Science Journal Classification (ASJC) codes

  • Statistical and Nonlinear Physics
  • Mathematical Physics

Cite this